# SDR SWIA201437827

- Difficulty date: May 15, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,293 hours, 27,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 548
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR WEB, BS 548, CORRODED AT NUTPLATE, C-CHECK, REMOVED CORROSION IAW REO.
